# SDR AALA20031269

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  BUSINESS CLASS SEATS EMERGENCY LIGHTS INOPERATIVE. REPLACE BUSINESS CLASS SEATS BATTERY PACKS. SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
